MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) DURATA STS OPTIM ACTIVE FIXATION; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

ABBOTT MEDICAL (CRM-SYLMAR) DURATA STS OPTIM ACTIVE FIXATION; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 7120/65
Medical Device Problem Code Low impedance (2285)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the right ventricular lead exhibited low high voltage impedance.Further information was requested however, was not provided.

Brand Name
DURATA STS OPTIM ACTIVE FIXATION
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24684005
Report Number2017865-2026-06113
Device Sequence Number9770428
Product Code LWS
UDI-Device Identifier05414734502092
UDI-Public(01)05414734502092(10)2684530(17)110630
Combination Product (Y/N)Y
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2011
Device Model Number7120/65
Device Lot Number0002684530
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer06/19/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ELLIPSE
Patient Age74 YR
Patient SexFemale